Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling light headed. Taken pulse rate and blood pressure.

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
63 three year old male pulse 47 to 51 BP 137/84 feeling very light headed
Posted Sat, 21 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Rajinder Bajoria 2 hours later

Thanks for nice query.     

Heart rate less than 60 beats per minute is known as Bradycardia.

It can be due to many reasons like drugs, sinus bradycardia, etc.

Bradycardia in adult is the resting heart rate of less than 60 beats per minute, generally it is not symptomatic until the rate drops below 50 beat/min.

As your blood pressure is within normal limit, except light headed nothing else is observed .

You must get investigated for the cause with proper investigation under cardiologist's guidance, as rarely, it may cause cardiac arrest in some patients.

Because those with bradycardia, may not be pumping enough oxygen to their heart.

It sometimes results in fainting, shortness of breath, if severe enough.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor